# SDR AALA201811069024

- Difficulty date: November 3, 2018
- Submitted: November 6, 2018
- Operation: Air carrier
- Aircraft: N884NN
- Make and model: Boeing 737823
- Aircraft serial: 33222
- Aircraft time: 21,715 hours, 8,634 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Condition: Sheared
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR DIFFICULT TO OPEN ON ARRIVAL.  FOUND THE GUST LOCK SWIVEL THRU BOLT SHEARED AND THE ARM DETACHED FROM THE DOOR.  REPLACED THE L1 UPPER HINGE ARM ASSY PIN WASHER AND SCREW IAW AMM 52-11-21.  OPS CHECKED GOOD.
